# SDR 95UAL737033

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING STRIP INOP IN FIRST CLASS ROWS ONE AND TWO, AND AT FORWARD GALLEY.  REPLACED EMERGENCY ESCAPE PATH LIGHT POWER CABLE.  GROUND CHECKS OK.
